# SDR UIEA2018102902421

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,937 hours, 22,694 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR MID CABIN TEMP.  FOUND A FAULT IN THE AUX MID TRIM VALVE. PERFORMED AUX ZONE TEMP BITE IAW FIM 21-61 FT 804,  FAULT CLEARED.
